Quantum cohomology of twistor spaces and their Lagrangian submanifolds

Evans, Jonathan David (2014) Quantum cohomology of twistor spaces and their Lagrangian submanifolds. Journal of Differential Geometry, 96 (3). pp. 353-397. ISSN 0022-040X

[img]
Text (1106.3959)
1106.3959.pdf - Accepted Version
Available under License Creative Commons Attribution.

Download (477kB)

Abstract

We compute the classical and quantum cohomology rings of the twistor spaces of 6-dimensional hyperbolic manifolds and the eigenvalues of quantum multiplication by the first Chern class. Given a half-dimensional totally geodesic submanifold we associate, after Reznikov, a monotone Lagrangian submanifold of the twistor space. In the case of a 3-dimensional totally geodesic submanifold of a hyperbolic 6-manifold, we compute the obstruction term m0 in the Fukaya–Floer A∞-algebra of a Reznikov Lagrangian and calculate the Lagrangian quantum homology. There is a well-known correspondence between the possible values of m0 for a Lagrangian with nonvanishing Lagrangian quantum homology and eigenvalues for the action of c1 on quantum cohomology by quantum cup product. Reznikov’s Lagrangians account for most of these eigenvalues, but there are four exotic eigenvalues we cannot account for.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Differential Geometry
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2608
Subjects:
ID Code:
146542
Deposited By:
Deposited On:
17 Aug 2020 11:05
Refereed?:
Yes
Published?:
Published
Last Modified:
19 Sep 2020 06:28